# SDR SWIA201332905

- Difficulty date: February 8, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 36,365 hours, 32,788 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE PYLON TRAILING EDGE HAS CRACK AND DELAMINATION.  (C-CHECK)  REPAIRED CRACK AND DELAMINATION AT LEFT ENGINE PYLON TRAILING EDGE IAW STS EA.
